# SDR P5CA2015081100078

- Difficulty date: August 8, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 62,914 hours, 10,416 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO -BS 980, STR 37R -STR 38R FWD FRAME SHEAR TIE FOUND CRACKED AT RADIUS, FWD CARGO COMPARTMENT BS 980 RIGHT BETWEEN STR 37R TO STR 38R FRAME SHEAR TIE IS REPAIRED IAW R1: R1-53-22-11018.
